Universidad Complutense de Madrid
E-Prints Complutense

Specialization chains of real valuation rings.

Impacto

Downloads

Downloads per month over past year

Andradas Heranz, Carlos (1989) Specialization chains of real valuation rings. Journal of Algebra, 124 (2). pp. 437-446. ISSN 0021-8693

Official URL: http://www.sciencedirect.com/science/article/pii/0021869389901415


URLURL Type
http://www.sciencedirect.com/Publisher




Item Type:Article
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:14929
Deposited On:20 Apr 2012 11:17
Last Modified:20 Apr 2012 11:17

Origin of downloads

Repository Staff Only: item control page